28 Publications

Mark all

[28]
2019 | Journal Article | IST-REx-ID: 73   OA
Erbar M, Maas J, Wirth M. On the geometry of geodesics in discrete optimal transport. Calculus of Variations and Partial Differential Equations. 2019;58(1). doi:10.1007/s00526-018-1456-1
View | Files available | DOI | arXiv
 
[27]
2018 | Preprint | IST-REx-ID: 71   OA
Gladbach P, Kopfer E, Maas J. Scaling limits of discrete optimal transport. ArXiv. 2018.
View | Download (ext.)
 
[26]
2017 | Conference Paper | IST-REx-ID: 989
Maas J, Rumpf M, Simon S. Transport based image morphing with intensity modulation. In: Lauze F, Dong Y, Bjorholm Dahl A, eds. Vol 10302. Springer; 2017:563-577. doi:10.1007/978-3-319-58771-4_45
View | DOI
 
[25]
2017 | Book Chapter | IST-REx-ID: 649
Maas J. Entropic Ricci curvature for discrete spaces. In: Najman L, Romon P, eds. Modern Approaches to Discrete Curvature. Vol 2184. Lecture Notes in Mathematics. Springer; 2017:159-174. doi:10.1007/978-3-319-58002-9_5
View | DOI
 
[24]
2017 | Journal Article | IST-REx-ID: 956   OA
Carlen E, Maas J. Gradient flow and entropy inequalities for quantum Markov semigroups with detailed balance. Journal of Functional Analysis. 2017;273(5):1810-1869. doi:10.1016/j.jfa.2017.05.003
View | DOI | Download (ext.)
 
[23]
2016 | Journal Article | IST-REx-ID: 1448   OA
Fathi M, Maas J. Entropic Ricci curvature bounds for discrete interacting systems. The Annals of Applied Probability. 2016;26(3):1774-1806. doi:10.1214/15-AAP1133
View | DOI | Download (ext.)
 
[22]
2016 | Journal Article | IST-REx-ID: 1261   OA
Maas J, Matthes D. Long-time behavior of a finite volume discretization for a fourth order diffusion equation. Nonlinearity. 2016;29(7):1992-2023. doi:10.1088/0951-7715/29/7/1992
View | DOI | Download (ext.)
 
[21]
2015 | Journal Article | IST-REx-ID: 1635   OA
Erbar M, Maas J, Tetali P. Discrete Ricci curvature bounds for Bernoulli-Laplace and random transposition models. Annales de la faculté des sciences de Toulouse. 2015;24(4):781-800. doi:10.5802/afst.1464
View | DOI | Download (ext.)
 
[20]
2015 | Journal Article | IST-REx-ID: 1517   OA
Erbar M, Maas J, Renger M. From large deviations to Wasserstein gradient flows in multiple dimensions. Electronic Communications in Probability. 2015;20:89. doi:10.1214/ECP.v20-4315
View | Files available | DOI
 
[19]
2015 | Journal Article | IST-REx-ID: 1639   OA
Maas J, Rumpf M, Schönlieb C, Simon S. A generalized model for optimal transport of images including dissipation and density modulation. ESAIM: Mathematical Modelling and Numerical Analysis. 2015;49(6):1745-1769. doi:10.1051/m2an/2015043
View | DOI | Download (ext.) | arXiv
 
[18]
2014 | Journal Article | IST-REx-ID: 2133   OA
Carlen E, Maas J. An analog of the 2-Wasserstein metric in non-commutative probability under which the fermionic Fokker-Planck equation is gradient flow for the entropy. Communications in Mathematical Physics. 2014;331(3):887-926. doi:10.1007/s00220-014-2124-8
View | DOI | Download (ext.)
 
[17]
2014 | Journal Article | IST-REx-ID: 2131   OA
Hairer M, Maas J, Weber H. Approximating Rough Stochastic PDEs. Communications on Pure and Applied Mathematics. 2014;67(5):776-870. doi:10.1002/cpa.21495
View | DOI | Download (ext.)
 
[16]
2014 | Journal Article | IST-REx-ID: 2132   OA
Erbar M, Maas J. Gradient flow structures for discrete porous medium equations. Discrete and Continuous Dynamical Systems- Series A. 2014;34(4):1355-1374. doi:10.3934/dcds.2014.34.1355 
View | DOI | Download (ext.)
 
[15]
2013 | Journal Article | IST-REx-ID: 2130
Clément P, Maas J. Erratum: A Trotter product formula for gradient flows in metric spaces. Journal of Evolution Equations. 2013;13(1):251-252. doi:10.1007/s00028-012-0173-z
View | DOI
 
[14]
2013 | Journal Article | IST-REx-ID: 2117   OA
Dirksen S, Maas J, Van Neerven J. Poisson stochastic integration in Banach spaces. Electronic Journal of Probability. 2013;18. doi:10.1214/EJP.v18-2945
View | DOI | Download (ext.)
 
[13]
2013 | Journal Article | IST-REx-ID: 2129   OA
Gigli N, Maas J. Gromov-Hausdorff convergence of discrete transportation metrics. SIAM Journal on Mathematical Analysis. 2013;45(2):879-899. doi:10.1137/120886315
View | DOI | Download (ext.)
 
[12]
2012 | Journal Article | IST-REx-ID: 2127   OA
Erbar M, Maas J. Ricci curvature of finite Markov chains via convexity of the entropy. Archive for Rational Mechanics and Analysis. 2012;206(3):997-1038. doi:10.1007/s00205-012-0554-z
View | DOI | Download (ext.)
 
[11]
2012 | Journal Article | IST-REx-ID: 2128   OA
Maas J, Van Neerven J, Portal P. Whitney coverings and the tent spaces T 1,q (γ) for the Gaussian measure. Arkiv för Matematik. 2012;50(2):379-395. doi:10.1007/s11512-010-0143-z
View | DOI | Download (ext.)
 
[10]
2012 | Journal Article | IST-REx-ID: 2125   OA
Hairer M, Maas J. A spatial version of the Itô-Stratonovich correction. Annals of Probability. 2012;40(4):1675-1714. doi:10.1214/11-AOP662
View | DOI | Download (ext.)
 
[9]
2011 | Journal Article | IST-REx-ID: 2126   OA
Maas J. Gradient flows of the entropy for finite Markov chains. Journal of Functional Analysis. 2011;261(8):2250-2292. doi:10.1016/j.jfa.2011.06.009
View | DOI | Download (ext.)
 
[8]
2011 | Journal Article | IST-REx-ID: 2122   OA
Maas J, Van Neerven J, Portal P. Conical square functions and non-tangential maximal functions with respect to the Gaussian measure. Publicacions Matemàtiques. 2011;55(2):313-341. doi:10.5565/PUBLMAT_55211_03 
View | DOI | Download (ext.)
 
[7]
2011 | Book Chapter | IST-REx-ID: 2116   OA
Maas J, Van Neerven J. Gradient estimates and domain identification for analytic Ornstein-Uhlenbeck operators. In: Parabolic Problems. Vol 80. Birkhäuser; 2011:463-477. doi:10.1007/978-3-0348-0075-4_24
View | DOI | Download (ext.)
 
[6]
2011 | Journal Article | IST-REx-ID: 2123   OA
Clément P, Maas J. A Trotter product formula for gradient flows in metric spaces. Journal of Evolution Equations. 2011;11(2):405-427. doi:10.1007/s00028-010-0096-5
View | DOI | Download (ext.)
 
[5]
2010 | Journal Article | IST-REx-ID: 2124   OA
Maas J. Malliavin calculus and decoupling inequalities in Banach spaces. Journal of Mathematical Analysis and Applications. 2010;363(2):383-398. doi:10.1016/j.jmaa.2009.08.041
View | DOI | Download (ext.)
 
[4]
2009 | Journal Article | IST-REx-ID: 2119   OA
Maas J, Van Neerven J. Boundedness of Riesz transforms for elliptic operators on abstract Wiener spaces. Journal of Functional Analysis. 2009;257(8):2410-2475. doi:10.1016/j.jfa.2009.07.001
View | DOI | Download (ext.)
 
[3]
2008 | Journal Article | IST-REx-ID: 2121   OA
Van Neerven J, Maas J. A Clark-Ocone formula in UMD Banach spaces. Electronic Communications in Probability. 2008;13:151-164.
View | Download (ext.)
 
[2]
2008 | Journal Article | IST-REx-ID: 2120   OA
Maas J, Van Neerven J. On the domain of non-symmetric Ornstein-Uhlenbeck operators in banach spaces. Infinite Dimensional Analysis, Quantum Probability and Related Topics. 2008;11(4):603-626. doi:10.1142/S0219025708003245
View | DOI | Download (ext.)
 
[1]
2007 | Journal Article | IST-REx-ID: 2118   OA
Maas J, Van Neerven J. On analytic Ornstein-Uhlenbeck semigroups in infinite dimensions. Archiv der Mathematik. 2007;89(3):226-236. doi:10.1007/s00013-007-2082-x
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed

28 Publications

Mark all

[28]
2019 | Journal Article | IST-REx-ID: 73   OA
Erbar M, Maas J, Wirth M. On the geometry of geodesics in discrete optimal transport. Calculus of Variations and Partial Differential Equations. 2019;58(1). doi:10.1007/s00526-018-1456-1
View | Files available | DOI | arXiv
 
[27]
2018 | Preprint | IST-REx-ID: 71   OA
Gladbach P, Kopfer E, Maas J. Scaling limits of discrete optimal transport. ArXiv. 2018.
View | Download (ext.)
 
[26]
2017 | Conference Paper | IST-REx-ID: 989
Maas J, Rumpf M, Simon S. Transport based image morphing with intensity modulation. In: Lauze F, Dong Y, Bjorholm Dahl A, eds. Vol 10302. Springer; 2017:563-577. doi:10.1007/978-3-319-58771-4_45
View | DOI
 
[25]
2017 | Book Chapter | IST-REx-ID: 649
Maas J. Entropic Ricci curvature for discrete spaces. In: Najman L, Romon P, eds. Modern Approaches to Discrete Curvature. Vol 2184. Lecture Notes in Mathematics. Springer; 2017:159-174. doi:10.1007/978-3-319-58002-9_5
View | DOI
 
[24]
2017 | Journal Article | IST-REx-ID: 956   OA
Carlen E, Maas J. Gradient flow and entropy inequalities for quantum Markov semigroups with detailed balance. Journal of Functional Analysis. 2017;273(5):1810-1869. doi:10.1016/j.jfa.2017.05.003
View | DOI | Download (ext.)
 
[23]
2016 | Journal Article | IST-REx-ID: 1448   OA
Fathi M, Maas J. Entropic Ricci curvature bounds for discrete interacting systems. The Annals of Applied Probability. 2016;26(3):1774-1806. doi:10.1214/15-AAP1133
View | DOI | Download (ext.)
 
[22]
2016 | Journal Article | IST-REx-ID: 1261   OA
Maas J, Matthes D. Long-time behavior of a finite volume discretization for a fourth order diffusion equation. Nonlinearity. 2016;29(7):1992-2023. doi:10.1088/0951-7715/29/7/1992
View | DOI | Download (ext.)
 
[21]
2015 | Journal Article | IST-REx-ID: 1635   OA
Erbar M, Maas J, Tetali P. Discrete Ricci curvature bounds for Bernoulli-Laplace and random transposition models. Annales de la faculté des sciences de Toulouse. 2015;24(4):781-800. doi:10.5802/afst.1464
View | DOI | Download (ext.)
 
[20]
2015 | Journal Article | IST-REx-ID: 1517   OA
Erbar M, Maas J, Renger M. From large deviations to Wasserstein gradient flows in multiple dimensions. Electronic Communications in Probability. 2015;20:89. doi:10.1214/ECP.v20-4315
View | Files available | DOI
 
[19]
2015 | Journal Article | IST-REx-ID: 1639   OA
Maas J, Rumpf M, Schönlieb C, Simon S. A generalized model for optimal transport of images including dissipation and density modulation. ESAIM: Mathematical Modelling and Numerical Analysis. 2015;49(6):1745-1769. doi:10.1051/m2an/2015043
View | DOI | Download (ext.) | arXiv
 
[18]
2014 | Journal Article | IST-REx-ID: 2133   OA
Carlen E, Maas J. An analog of the 2-Wasserstein metric in non-commutative probability under which the fermionic Fokker-Planck equation is gradient flow for the entropy. Communications in Mathematical Physics. 2014;331(3):887-926. doi:10.1007/s00220-014-2124-8
View | DOI | Download (ext.)
 
[17]
2014 | Journal Article | IST-REx-ID: 2131   OA
Hairer M, Maas J, Weber H. Approximating Rough Stochastic PDEs. Communications on Pure and Applied Mathematics. 2014;67(5):776-870. doi:10.1002/cpa.21495
View | DOI | Download (ext.)
 
[16]
2014 | Journal Article | IST-REx-ID: 2132   OA
Erbar M, Maas J. Gradient flow structures for discrete porous medium equations. Discrete and Continuous Dynamical Systems- Series A. 2014;34(4):1355-1374. doi:10.3934/dcds.2014.34.1355 
View | DOI | Download (ext.)
 
[15]
2013 | Journal Article | IST-REx-ID: 2130
Clément P, Maas J. Erratum: A Trotter product formula for gradient flows in metric spaces. Journal of Evolution Equations. 2013;13(1):251-252. doi:10.1007/s00028-012-0173-z
View | DOI
 
[14]
2013 | Journal Article | IST-REx-ID: 2117   OA
Dirksen S, Maas J, Van Neerven J. Poisson stochastic integration in Banach spaces. Electronic Journal of Probability. 2013;18. doi:10.1214/EJP.v18-2945
View | DOI | Download (ext.)
 
[13]
2013 | Journal Article | IST-REx-ID: 2129   OA
Gigli N, Maas J. Gromov-Hausdorff convergence of discrete transportation metrics. SIAM Journal on Mathematical Analysis. 2013;45(2):879-899. doi:10.1137/120886315
View | DOI | Download (ext.)
 
[12]
2012 | Journal Article | IST-REx-ID: 2127   OA
Erbar M, Maas J. Ricci curvature of finite Markov chains via convexity of the entropy. Archive for Rational Mechanics and Analysis. 2012;206(3):997-1038. doi:10.1007/s00205-012-0554-z
View | DOI | Download (ext.)
 
[11]
2012 | Journal Article | IST-REx-ID: 2128   OA
Maas J, Van Neerven J, Portal P. Whitney coverings and the tent spaces T 1,q (γ) for the Gaussian measure. Arkiv för Matematik. 2012;50(2):379-395. doi:10.1007/s11512-010-0143-z
View | DOI | Download (ext.)
 
[10]
2012 | Journal Article | IST-REx-ID: 2125   OA
Hairer M, Maas J. A spatial version of the Itô-Stratonovich correction. Annals of Probability. 2012;40(4):1675-1714. doi:10.1214/11-AOP662
View | DOI | Download (ext.)
 
[9]
2011 | Journal Article | IST-REx-ID: 2126   OA
Maas J. Gradient flows of the entropy for finite Markov chains. Journal of Functional Analysis. 2011;261(8):2250-2292. doi:10.1016/j.jfa.2011.06.009
View | DOI | Download (ext.)
 
[8]
2011 | Journal Article | IST-REx-ID: 2122   OA
Maas J, Van Neerven J, Portal P. Conical square functions and non-tangential maximal functions with respect to the Gaussian measure. Publicacions Matemàtiques. 2011;55(2):313-341. doi:10.5565/PUBLMAT_55211_03 
View | DOI | Download (ext.)
 
[7]
2011 | Book Chapter | IST-REx-ID: 2116   OA
Maas J, Van Neerven J. Gradient estimates and domain identification for analytic Ornstein-Uhlenbeck operators. In: Parabolic Problems. Vol 80. Birkhäuser; 2011:463-477. doi:10.1007/978-3-0348-0075-4_24
View | DOI | Download (ext.)
 
[6]
2011 | Journal Article | IST-REx-ID: 2123   OA
Clément P, Maas J. A Trotter product formula for gradient flows in metric spaces. Journal of Evolution Equations. 2011;11(2):405-427. doi:10.1007/s00028-010-0096-5
View | DOI | Download (ext.)
 
[5]
2010 | Journal Article | IST-REx-ID: 2124   OA
Maas J. Malliavin calculus and decoupling inequalities in Banach spaces. Journal of Mathematical Analysis and Applications. 2010;363(2):383-398. doi:10.1016/j.jmaa.2009.08.041
View | DOI | Download (ext.)
 
[4]
2009 | Journal Article | IST-REx-ID: 2119   OA
Maas J, Van Neerven J. Boundedness of Riesz transforms for elliptic operators on abstract Wiener spaces. Journal of Functional Analysis. 2009;257(8):2410-2475. doi:10.1016/j.jfa.2009.07.001
View | DOI | Download (ext.)
 
[3]
2008 | Journal Article | IST-REx-ID: 2121   OA
Van Neerven J, Maas J. A Clark-Ocone formula in UMD Banach spaces. Electronic Communications in Probability. 2008;13:151-164.
View | Download (ext.)
 
[2]
2008 | Journal Article | IST-REx-ID: 2120   OA
Maas J, Van Neerven J. On the domain of non-symmetric Ornstein-Uhlenbeck operators in banach spaces. Infinite Dimensional Analysis, Quantum Probability and Related Topics. 2008;11(4):603-626. doi:10.1142/S0219025708003245
View | DOI | Download (ext.)
 
[1]
2007 | Journal Article | IST-REx-ID: 2118   OA
Maas J, Van Neerven J. On analytic Ornstein-Uhlenbeck semigroups in infinite dimensions. Archiv der Mathematik. 2007;89(3):226-236. doi:10.1007/s00013-007-2082-x
View | DOI | Download (ext.)
 

Search

Filter Publications

Display / Sort

Export / Embed